# SDR 2004FA0000388

- Difficulty date: March 16, 2004
- Submitted: March 16, 2004
- Operation: General aviation
- Aircraft: N575ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496151
- Aircraft time: 1,350 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS464P427
- Condition: Sheared
- Location: Drag Brace
- Part time: 1,350 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT THE NOSEGEAR COLLAPSED.  INSPECTION REVEALED THE DRAG BRACE CENTER PIVOT BOLT (PN NAS464P4-27) HAD SHEARED.  THESE SAME BOLTS WERE REMOVED AND REPLACED WITH NEW BOLTS ON THE REST OF THE FLEET.  ALL BOLTS WERE FOUND TO BE WORN IN A SHEAR TO SOME DEGREE.  ALL BOLTS SHOWED SOME EVIDENCE OF CORROSION SUGGESTING INADEQUATE LUBRICATION.  THIS OPERATOR WILL BE FOLLOWING MORE AGGRESSIVE LUBRICATION AND REMOVAL OF THE BOLTS AT 1000 HOURS FOR DETAILED INSPECTION.
